MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P15P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 07/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The site contacted berlin heart inc (bhi) clinical affairs (ca) on (b)(6) 2025 to report that the patient with lvad excor blood pump pu valves; 15 ml in/out; ø 9 mm, had fever in the setting of a ruptured ovarian cyst and left lower lobe pneumonia, including decreased movement in the right side on (b)(6) 2025.On the next day, a ct scan was performed and showed an acute to subacute posterior left mca territory infarct.The excor blood pump maintained full filling and ejection.Deposits were noted in the pump before and after the event.
 
Additional Manufacturer Narrative
The lvad excor blood pump pu valves; 15 ml in/out; ø 9 mm; sn (b)(6) was in use on the patient from (b)(6) 2025 until the pump was exchanged on (b)(6) 2025.The event occurred on (b)(6) 2025, which is (83 days) after the pump was placed on the patient.We have reviewed the production records of the excor blood pump and concluded that the pump was produced according to our specification.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
MDR Report Key22612882
Report Number3008454189-2025-00017
Device Sequence Number20207177
Product Code DSQ
UDI-Device Identifier04260090040157
UDI-Public(01)04260090040157(17)270729
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2025
Report Date (Section F) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP15P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/07/2025
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer07/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 MO
Patient SexFemale
Patient Weight11 KG
Date Report Sent to FDA07/25/2025